# SDR CA081201012

- Difficulty date: November 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 57,796 hours
- Engine: Pwa JT8D9A
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 651781412
- Condition: Worn
- Location: Steering Unit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A "CLUNK" IN THE NOSE WHEEL STEERING TILLER WAS REPORTED. BOTH STEERING ACTUATOR ROD ENDS WERE FOUND PULLING OUT OF THE PISTONS. BOTH STEERING ACTUATORS WERE REPLACED. A/C RETURNED TO SERVICE.
